山 形 大 学 紀 要 (自然科学)
Bulletin of Yamagata University
(Natural Science)
第15巻 第2号 目 次
Vol.15 No.2 Contents



全冊 ・WHOLE ISSUE(PDF 3,451KB)表示

T I T L E AUTHOR PAGE
A proof of the equivalence of two complex structures on the punctured tangent bundle of complex projective space (抄録・TEXT) II Kiyotaka, NAKANO Makoto 13-20
A rational function with a Fatou component of connectivity n (抄録・TEXT) Hisao SEKIGAWA 21-30
An inequality on the n-th derivatives of holomorphic functions of the unit disk into itself (抄録・TEXT) Hisao SEKIGAWA 31-39
投稿規定 (抄録・TEXT)   41-44
奥付 (TEXT)   45

 雑誌一覧・Journal Listへ戻る